| Catalog Number |
574201060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: belgium.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a hip procedure.During the procedure, the surgeon was impacting the final cup when a bone fracture occurred near the distal tip of the stem implant.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Proposed code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and identified the following: the immediate post-op view demonstrates a left hip arthroplasty with anatomic alignment.There is an oblique minimally displaced periprosthetic fracture of the proximal lateral femur.The second image shows interval femoral orif with lateral plate and screw fixation.A definitive root cause cannot be determined.Based on the medical image review, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.